MathSciNet Relay Station
MathSciNet bibliographic data
MR1969212 (2004e:13004) 13A15 (13F05 13G05)
Halter-Koch, Franz Kronecker function rings and generalized integral closures. Comm. Algebra 31 (2003), no. 1, 45–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement